Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear?

Posted by MightyKondrian on August 21, 2017, at 17:14:28

In reply to Re: Can meds cause a sense of dread/doom/fear? SLS, posted by MightyKondrian on August 21, 2017, at 17:02:16

A few non-MAOI combos I've read that especially caught my eye are:
fluoxetine & lofepramine
moclobemide and escitalopram
venlafaxine and mirtazepine (rocket fuel)

Another I'd be willing to try is an SSRI (Id favour sertraline) and a noradrenergic like lofepramine or bupropion

All the above taken with a mood stabilizer. Most probably lithium.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094557.html